# SDR USAA040191

- Difficulty date: May 7, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 4 INCHES, FORWARD SERVICE DOOR LOWER AFT CORNER STATION 328, APPROX STRINGER 16R.  INSTALLED DOUBLER, TRIPLER AND FILLERS PER EA 78356.  (M)
